# SDR CALA2024030500634

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 15N00056139
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF FLOORBEAM CLOSEOUT WEB AND JUST FWD ON ADJACENT WEB IN UPPER CABIN STA 285 LBL 42  (M)   4615   REMOVED DAMAGE FROM WEB AT STA 285 100% MATERIAL LOSS VERIFIED M ATERIAL AND FABRICATED NEW WEB AND INSTALLED AT STA 285 IAW SRM 53-00-51-1A-1 ALLOWABLE DAMAGE DETAIL II,
